# SDR SWAA2025072985563

- Difficulty date: June 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 BEAM PREVIOUS REPAIR IS CORRODED ON UPPER SURFACE AND BETWEEN REPAIR PARTS FROM RBL 42 TO RBL 45, WL 207.9 TO WL 208.1.  DISCREPANCY AREA TO BE REMOVE AND REPAIRED FROM BS 986, RBL 25-RBL 50, WL208 ON CCN TTG8Q013DS97 DUE TO ADJACENT DAMAGE REPORTED EXCEED LIMITS GIVEN PER SRM.
